# SDR DALA2021033001891

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 50,165 hours, 26,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP - 3145 - ROW 26 & 27 EMER FLOOR LIGHTING INOP. CORRECTIVE ACTION: SECURED 9159VC CANNON PLUG AS REQ'D PER A319/A320 AWM 33-51. OPS NORMAL.
